MathSciNet Relay Station
MathSciNet bibliographic data
MR1921011 60H10
Athreya, S. R.; Barlow, M. T.; Bass, R. F.; Perkins, E. A. Degenerate stochastic differential equations and super-Markov chains. Probab. Theory Related Fields 123 (2002), no. 4, 484–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement